Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Szegö kernels and finite group actions


Author: Roberto Paoletti
Journal: Trans. Amer. Math. Soc. 356 (2004), 3069-3076
MSC (2000): Primary 14A10, 53D50, 57S17
DOI: https://doi.org/10.1090/S0002-9947-03-03490-1
Published electronically: November 4, 2003
MathSciNet review: 2052941
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the context of almost complex quantization, a natural generalization of algebro-geometric linear series on a compact symplectic manifold has been proposed. Here we suppose given a compatible action of a finite group and consider the linear subseries associated to the irreducible representations of $G$, give conditions under which these are base-point-free and study properties of the associated projective morphisms. The results obtained are new even in the complex projective case.


References [Enhancements On Off] (What's this?)

  • [BU1] D. Borthwick, A. Uribe, Almost complex structures and geometric quantization, Math. Res. Lett. 3 (1996), 845-861. MR 98e:58084
  • [BU2] D. Borthwick, A. Uribe, Nearly Kählerian embeddings of symplectic manifolds, Asian J. Math. 4 (2000), 599-620. MR 2001m:53166
  • [BdM] L. Boutet de Monvel, Hypoelliptic operators with double characteristics and related pseudodifferential operators, Comm. Pure Appl. Math. 27 (1974), 585-639. MR 51:6498
  • [BdMG] L. Boutet de Monvel, V. Guillemin, The spectral theory of Toeplitz operators, Ann. Math. Studies 99, Princeton University Press (1981). MR 85j:58141
  • [GU] V. Guillemin, A. Uribe, The Laplace operators on the $n$th tensor powers of a line-bundle, Asympt. Anal. 1 (1988), 105-113. MR 90a:58180
  • [P] R. Paoletti, The asymptotic growth of equivariant sections of positive and big line bundles, preprint
  • [SZ1] B. Shiffman, S. Zelditch, Universality and scaling of correlations between zeros on complex manifolds, Inv. Math. 142 (2000), 351-395. MR 2002f:32037
  • [SZ2] B. Shiffman, S. Zelditch, Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds, J. Reine Angew. Math. 544 (2002), 181-222. MR 2002m:58043
  • [S] S. Sternberg, Lectures on differential geometry, Prentice Hall, Englewood Cliffs, N.J. (1964). MR 33:1797
  • [T] G. Tian, On a set of polarized Kähler metrics on algebraic manifolds, J. Diff. Geom. 32 (1990), 99-130. MR 91j:32031
  • [Z] S. Zelditch, Szegö kernels and a theorem of Tian, Int. Math. Res. Notices 6 (1998), 317-331. MR 99g:32055

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14A10, 53D50, 57S17

Retrieve articles in all journals with MSC (2000): 14A10, 53D50, 57S17


Additional Information

Roberto Paoletti
Affiliation: Dipartimento di Matematica e Applicazioni, Universitá di Milano Bicocca, Via Bicocca degli Arcimboldi 8, 20126 Milano, Italy
Email: roberto.paoletti@unimib.it

DOI: https://doi.org/10.1090/S0002-9947-03-03490-1
Received by editor(s): January 10, 2003
Published electronically: November 4, 2003
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society